Méthodes d'estimation pour des lois stables avec des applications en finance
Journal de la société française de statistique, Volume 146 (2005) no. 4, p. 23-54
@article{JSFS_2005__146_4_23_0,
     author = {Alvarez, Alexander and Olivares, Pablo},
     title = {M\'ethodes d'estimation pour des lois stables avec des applications en finance},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {146},
     number = {4},
     year = {2005},
     pages = {23-54},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_2005__146_4_23_0}
}
Alvarez, Alexander; Olivares, Pablo. Méthodes d'estimation pour des lois stables avec des applications en finance. Journal de la société française de statistique, Volume 146 (2005) no. 4, pp. 23-54. http://www.numdam.org/item/JSFS_2005__146_4_23_0/

[1] Brothers K. M., Dumouchel W. H. and Paulson A. S. (1983). Fractiles of the stable laws. Technical report, Rensselaer Polytechnic Institute, Troy, NY.

[2] Chambers J.M., Mallows C.L. and Stuck B.W. (1976). A Method for simulating stable random variables. Journal of the American Statistical Association, 71, 340-344. | MR 415982 | Zbl 0341.65003

[3] Dumouchel W.H. (1971). Stable Distributions in Statistical Inference. PhD. thesis, Dept. of Statistics, Yale University. | MR 2620950

[4] Dumouchel W.H. (1973). On the Asymptotic Normality of the Maximum Likelihood Estimate when Sampling from a Stable Distribution. Annals of Statistics, 1, 948-957. | MR 339376 | Zbl 0287.62013

[5] Fama E. (1965). The behavior of stock prices. J. of Business, 38, 34-105.

[6] Fama E. and Roll R. (1971). Parameters Estimates for Symmetric Stable Distributions. Journal of the American Statistical Association, 66, 331-339. | Zbl 0217.51404

[7] Feuerverger A. (1990). An efficient resuit for the empirical characteristic function in stationary time-series models. The Canadian Journal of Statistics, 18, 155-161. | MR 1067167 | Zbl 0703.62096

[8] Feuerverger A. and Mcdonnough P. (1981). On the efficiency of empirical characteristic function procedures. J. Roy. Stat. Soc, Ser B, 43, 20-27. | MR 610372 | Zbl 0454.62034

[9] Feuerverger A. and Mcdonnough P. (1981). On efficient inference in symmetric stable laws and processes. In M. Csorgo, Dawson, D.A., Rao, N.J.K. and Saleh, A..K. (Editors) Statistics and Related topics, 109-122. | MR 665270 | Zbl 0482.62036

[10] Garcia R., Renault E. and Veredas D. (2004). Estimation of Stable Distributions by Indirect Inference. CORE Mimeo.

[11] Goldie C.M. and Smith R.L. (1987). Slow variation with remainder : Theory and applications, Quarterly Journal of Mathematics, Oxford, Second Ser, 38, 45-71. | MR 876263 | Zbl 0611.26001

[12] Greenwood J.A., Landwehr J. M., Matalas N.C. and Wallis J.R. (1979). Probability weighted moments : definition and relation to parameters of several distributions expressable in inverse form. Water Resources Research, 15, 1049-1054.

[13] Hill B. (1975). A simple approach to inference about the tail of a distribution. Annals of Statistics, 3, 1163-1174. | MR 378204 | Zbl 0323.62033

[14] Holt D. and Crow E. (1973). Tables and graphs of the stable probability fonctions, J. Res. Nat. Bureau Standars, B. Math. Sci., 77b, 143-198. | MR 391468 | Zbl 0276.62098

[15] Hosking J.R.M. and Wallis J.R. (1997). Regional Frequency Analysis : an approach based on L-moments, Cambridge University Press, Cambridge, U.K.

[16] Hosking J.R.M. (1990). L-moments : analysis and estimation of distributions using linear combinations of order statistics. J.R. Statist. Soc. B, 52, 105-124. | MR 1049304 | Zbl 0703.62018

[17] Kanter M. (1975). Stable densities under change of scale and total variations inequalities. Annals of Probability 3, 697-707. | MR 436265 | Zbl 0323.60013

[18] Knight J.L., Yu J. (2002). Empirical Characteristic Function in Time Series Estimation. Econometric Theory, 18, 691-721. | MR 1906331 | Zbl 1109.62337

[19] Kogon S.M. and Williams D.B. (1998). Characteristic function based estimation of stable parameters. In Adler, R., Feldman, R. and Taqqu, M. (eds.) A Practical Guide to Heavy Tailed Data, Birkhauser, Boston, MA, 311-335. | Zbl 0946.62019

[20] Koutrouvelis L.A. (1980). Regression-type estimation of the parameters of stable laws. Journal of the American Statistical Association, 75, 918-928. | MR 600977 | Zbl 0449.62026

[21] Koutrouvelis I.A. (1981). An iterative procedure for the estimation of the parameters of stable laws, Communications in Statistics. Simulation and Computation, 10, 17-28. | MR 608513 | Zbl 0474.62028

[22] Leitch R.A. and Paulson A.S. (1975). Estimation of stable law parameters : stock price behavior application. J. Amer. Statist. Assoc, 70, 690-697. | MR 423660 | Zbl 0307.62022

[23] Lévy P. (1924). Théorie des erreurs. La loi de Gauss et les lois exceptionnelles. Bulletin de la Société Mathématique de France, 52, 49-85. | JFM 51.0386.02 | Numdam | MR 1504839

[24] Lévy-Véhel J. et Walter C. (2002). Les marchés fractals, PUF, Paris.

[25] Mandelbrot B.B. (1963). The Variation of Certain Speculative Prices. Journal of Business, 26, 394-419.

[26] Marinelli C. , Rachev S.T., Roll R. (2001). Subordinated exchange rate models : evidence for heavy tailed distributions and long-range dependence. Stable non-Gaussian models in finance and econometrics. Math. Comp. Modelling, 34, no. 9-11, 955-1001. | MR 1858833 | Zbl 1006.60011

[27] Mason D.M. (1982). Laws of large numbers for sums of extreme values. The Annals of Probability, 10, 754-764. | MR 659544 | Zbl 0493.60039

[28] Mcculloch J.H. (1986). Simple consistent estimators of stable distribution parameters. Communications in Statistics. Simulation and Computation, 15, 1109-1136. | MR 876783 | Zbl 0612.62028

[29] Mcculloch J.H. (1997). Measuring tail thickness in order to estimate the stable index α : a critique. Bussiness and Economie Statistics, 15, 74-81. | MR 1435386

[30] Mcculloch J. H. and Panton D.(1998). Tables of the maximally-skewed stable distributions. In R. Adler, R. Feldman, and M. Taqqu (Eds.), A Practical Guide to Heavy Tails : Statistical Techniques for Analyzing Heavy Tailed Distributions, 501-508. | MR 1652283 | Zbl 0927.60020

[31] Mittnik S., Rachev S. (2001). Stable non-Gaussian models in finance and econometrics, Math. Comp. Modelling 34 no. 9-11. | Zbl 0991.00020

[32] Nolan J. (1996). An algorithm for evaluating stable densities in Zolotarev's (M) parametrization. Preprint American University Washington.

[33] Nolan J. ( 1996.) Numerical approximation of stable densities and distribution functions. Preprint American University Washington.

[34] Panton D. (1992). Cumulative distribution function values for symmetric standardized stable distributions. Statist. Simula. 21, 458-492. | Zbl 0850.62178

[35] Paulson A. S. and Delehanty T. A. (1993). Tables of the fractiles of the stable law. Technical Report, Renesselaer Polytechnic Institute, Troy, NY.

[36] Paulson A.S., Holcomb E.W. and Ieitch R. (1975). The estimation of the parameters of the stable laws. Biometrika, 62, 163-170. | MR 375588 | Zbl 0309.62017

[37] Press S.J. (1972). Applied Multivariate Analysis. Holt, Rinehart and Winston, Inc., New York. | MR 420970 | Zbl 0276.62051

[38] Press S.J. (1972). Estimation in univariate and multivariate stable distributions. J. Amer. Stat. Assoc., 67, 842-846. | MR 362666 | Zbl 0259.62031

[39] Royston P. (1992). Which measures of skewness and kurtosis are best ? Statistics in Medicine, 11, 333-343.

[40] Samorodnitsky G., Taqqu M.S. (1994). Stable Non-Gaussian Random Processes : Stochastic Models with Infinite Variance Chapman &Hall. | MR 1280932 | Zbl 0925.60027

[41] Vogel R.M. and Fennessey N.M. (1993). L-moment diagrams should replace product-moment diagrams. Water Resources Research, 29, 1745-1752.

[42] Weron R. (1996). On the Chambers-Mallows-Stuck method for simulating skewed stable random variables. Statistics and Probability Letters, 28, 165-171. | MR 1394670 | Zbl 0856.60022

[43] Weron R. (2001). Performance of the estimators of Stable Laws. Working Paper.

[44] Worsdale G. (1975). Tables of cumulative distribution function for symmetric stable distributions. Appl. Statistics, 24, 123-131. | MR 388715

[45] Zolotarev V.M. (1966). On representation of stable laws by integrals. Selected Translation in Mathematical Statistics and Probability, 6, 84-88. | Zbl 0202.48901

[46] Zolotarev V.M. (1986). One-dimensional stable distributions, Trans. of Math. Monographs, AMS Vol. 65. | MR 854867 | Zbl 0589.60015